Cookies?
Library Header Image
LSE Research Online LSE Library Services

A nonparametric approach to matched pairs with missing data

Akritas, Michael G. and Kuha, Jouni and Osgood, D. Wayne (2002) A nonparametric approach to matched pairs with missing data. Sociological Methods and Research, 30 (3). pp. 425-454. ISSN 0049-1241

Full text not available from this repository.
Identification Number: 10.1177/0049124102030003006
Item Type: Article
Official URL: http://smr.sagepub.com/
Additional Information: © 2002 Sage Publications
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Statistics
Departments > Methodology
Collections > Economists Online
Date Deposited: 23 Oct 2008 12:02
Last Modified: 18 May 2011 09:57
URI: http://eprints.lse.ac.uk/id/eprint/19166

Actions (login required)

View Item View Item